Volume 9, Issue 2
Probability-Guaranteed $H$-Filtering for 2$D$-Systems with Random Nonlinearities and Missing Measurements

Shanqiang Li, Xiuyan Peng & Yujing Shi

East Asian J. Appl. Math., 9 (2019), pp. 295-311.

Published online: 2019-03

Preview Purchase PDF 6 1198
Export citation
  • Abstract

The probability-guaranteed $H$-filtering problem for 2$D$-discrete time systems with random nonlinearities and missing measurements is studied. To characterise the statistical uncertain parameters, the uniform distribution is used. The filter parameters are derived by LMI technique and a special parameter-box is used to guarantee $H$-performance with pre-specified probability constraints. An example shows the effectiveness of the filtering scheme developed.

  • Keywords

Two-dimensional system, probability performance, H<sub>∞</sub>-filtering.

  • AMS Subject Headings

93E11

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-9-295, author = {}, title = {Probability-Guaranteed $H$-Filtering for 2$D$-Systems with Random Nonlinearities and Missing Measurements}, journal = {East Asian Journal on Applied Mathematics}, year = {2019}, volume = {9}, number = {2}, pages = {295--311}, abstract = {

The probability-guaranteed $H$-filtering problem for 2$D$-discrete time systems with random nonlinearities and missing measurements is studied. To characterise the statistical uncertain parameters, the uniform distribution is used. The filter parameters are derived by LMI technique and a special parameter-box is used to guarantee $H$-performance with pre-specified probability constraints. An example shows the effectiveness of the filtering scheme developed.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.011018.231118}, url = {http://global-sci.org/intro/article_detail/eajam/13084.html} }
TY - JOUR T1 - Probability-Guaranteed $H$-Filtering for 2$D$-Systems with Random Nonlinearities and Missing Measurements JO - East Asian Journal on Applied Mathematics VL - 2 SP - 295 EP - 311 PY - 2019 DA - 2019/03 SN - 9 DO - http://doi.org/10.4208/eajam.011018.231118 UR - https://global-sci.org/intro/article_detail/eajam/13084.html KW - Two-dimensional system, probability performance, H-filtering. AB -

The probability-guaranteed $H$-filtering problem for 2$D$-discrete time systems with random nonlinearities and missing measurements is studied. To characterise the statistical uncertain parameters, the uniform distribution is used. The filter parameters are derived by LMI technique and a special parameter-box is used to guarantee $H$-performance with pre-specified probability constraints. An example shows the effectiveness of the filtering scheme developed.

Shanqiang Li, Xiuyan Peng & Yujing Shi. (2019). Probability-Guaranteed $H$-Filtering for 2$D$-Systems with Random Nonlinearities and Missing Measurements. East Asian Journal on Applied Mathematics. 9 (2). 295-311. doi:10.4208/eajam.011018.231118
Copy to clipboard
The citation has been copied to your clipboard